MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REV TRAY 12TH 1.5MM OFFSET; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REV TRAY 12TH 1.5MM OFFSET; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWF512
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Joint Dislocation (2374)
Date of Event 11/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
Patient endured dislocation of the shoulder, closed reduction with sedation was utilized to reset the joint.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed based on the available medical records and formal medical expert opinion.A formal medical opinion was sought which revealed: " baseplate fixation in reverse total shoulder arthroplasty is influenced by multiple factors, including implant sizing and positioning, bone quality, peripheral screw fixation, and osseointegration.Selection of a short post versus a central screw is only one component and does not independently determine joint stability.The patient¿s early postoperative dislocations (2¿4 months) cannot be attributed to a single cause without clinical examination.Shoulder instability after reverse arthroplasty is typically multifactorial, involving patient related, biomechanical, and surgical factors.Review of radiographic reports demonstrates appropriate implant positioning with no evidence of malposition, migration, disengagement, impingement, or fracture.Insertion of a thicker polyethylene tray during revision surgery is commonly intended to improve stability by increasing soft tissue tension and joint compression.However, this measure alone is unlikely to resolve instability if other contributing factors remain unaddressed.¿ a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labelling did not indicate any abnormalities.Based on the available information, root cause could not be established.There is no indication of device related failure.Potential contributing factors may include component malposition (such as glenosphere or humeral alignment), inadequate soft tissue balancing, subscapularis insufficiency, bone loss, or patient specific factors including neuromuscular control.As stryker is not the treating physician, a direct clinical assessment of the patient¿s shoulder is not possible.If any further information is provided the complaint report will be updated.

Brand Name
TORNIER FLEX SHOULDER SYS REV TRAY 12TH 1.5MM OFFSET
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24517872
Report Number3000931034-2026-00240
Device Sequence Number15582144
Product Code KWS
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWF512
Device Lot Number6660AZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight200 LB